Solution of a multifactor nonlinear problem of optimal planning
Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1042-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_5_a3,
author = {A. A. Egorushkin and N. B. Zyabrev},
title = {Solution of a multifactor nonlinear problem of optimal planning},
journal = {Doklady Akademii Nauk},
pages = {1042--1046},
year = {1989},
volume = {307},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a3/}
}
A. A. Egorushkin; N. B. Zyabrev. Solution of a multifactor nonlinear problem of optimal planning. Doklady Akademii Nauk, Tome 307 (1989) no. 5, pp. 1042-1046. http://geodesic.mathdoc.fr/item/DAN_1989_307_5_a3/